advertisement
Question
Posted by: Sandra | 2018/05/15

Will I fully recover from a sever reaction to doxycycline?

I still feel tension in my throat going down to the chest and a thick-like sensation when swallowing almost like I'm trying to swallow something big and it hurts when it goes down. I've been to the doctor 3 times already and they can't find anything worrying. They just gave me prednisone which at times tightens my chest as well. I just want this feeling to go away. I want to breathe and swallow normally again.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAllergy expert
- 2018/05/24

We have already answered your question below, and advised you discuss the possibility of a Thrush (Candida) infection of the threat and gullet with your GP.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement